# SDR SWAA2016022349269

- Difficulty date: January 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link Assy
- Part number: 65827686
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BEAM ATTACH LINK ASSEMBLY CORRODED.  REPAIRED LINK ASSEMBLY IAW EA.
